Volume 6 Number 3 (Jul. 2016)
Home > Archive > 2016 > Volume 6 Number 3 (Jul. 2016) >
IJAPM 2016 Vol.6(3): 80-87 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.3.80-87

Asymptotic Behaviors of an Opinion Dynamical System without or with a Leader

Ye Cheng, Xiao Wang, Xiongwei Liu
Abstract—Consensus problems of an opinion dynamical system without a leader and with a leader under CS and MT influence functions are studied and a simple proof to guarantee that an opinion dynamical system can reach a consensus is also obtained in this paper. Moreover, results show that the system with a leader reaches a consensus more slowly than that without a leader by numerical simulations.

Index Terms—Dini derivative, Lyapunov function, opinion consensus.

The authors are with College of Science, National University of Defense Technology, Changsha, Hunan, P. R. China (email: wxiao_98@nudt.edu.cn).

Cite: Ye Cheng, Xiao Wang, Xiongwei Liu, "Asymptotic Behaviors of an Opinion Dynamical System without or with a Leader," International Journal of Applied Physics and Mathematics vol. 6, no. 3, pp. 80-87, 2016.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar, EBSCO, and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Apr 23, 2018 News!

    The paper published in Vol 8, No 3 has received dois from Crossref

  • Apr 19, 2018 News!

    Vol 8, No 3 has been published with online version     [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Read more>>